MAUDE Adverse Event Report: OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR
Model Number BIS/IS-15
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation as customer stated the device is still in use; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.The lack of lot traceability prevents performing a device history records review for any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The reported issue of threshold cannot be confirmed by photos provided.A review of the manufacturing processes indicates the production operators are instructed to 100% visually inspect for any obvious defect prior to shipment.Several attempts were made to obtain additional patient and event information, and all attempts with additional details provided are contained in the attachments under the diligence log.At this time, it is not possible to assign a definitive root cause for the event as reported as the device is still in use.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported approximately four weeks post implant that both epicardial right ventricular (rv) leads exhibited high thresholds and blood inside the leads.The epicardial rv leads were explanted and replaced. no patient complications have been reported as a result of this event.Product was used for an epicardial pacemaker implantation.Then, the second procedure was a revision/addition of new epicardial electrodes due to high thresholds on the leads.It is unknown which leads the adaptor was attached to.There was no delay in the procedure reported.Blood was found in leads upon exposure during revision procedure- assumed blood in leads from use in body.There was no blood loss associated with blood in the leads.No leakage observed during procedure.
 
Additional Manufacturer Narrative
H2: the customer stated the device was explanted and discarded on (b)(6) 2023.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Additional information received on 04/28/2024: the customer stated the device was explanted and discarded on (b)(6) 2023.

Brand Name
BIS/IS-15
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key19119148
Report Number1035166-2024-00028
Device Sequence Number18069132
Product Code DTD
UDI-Device Identifier00836559002680
UDI-Public00836559002680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIS/IS-15
Device Catalogue NumberBIS/IS-15
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown